# SDR UPS06448226

- Difficulty date: September 19, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 77,462 hours, 16,019 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1403
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  RT B/G W/W UPPER PRESSURE FLOOR PANEL ATTACH ANGLE SOME AREA FOUND CORROSION AS MARK AT STA 1403, RBL 34 TO RBL 104.  CORROSION BLEND OUT 0.030" BY 1/2" BY 4" EXCEED SRM 53-10-01 FIG 1 LIMITS, RBL 34-63 AND RBL 67-104 CORROSION.  REMOVED AND REPROTECTED AS PER SRM 51-10-01 AND 51-10-02 DEPTH 0.006" AND 1/2" AND 20" WITHIN SRM 53-10-01 FIG 1, LIMITION AT BS 1403 RBL 63" - RBL 67" ANGLE REPAIRED AS PER SRM 51-40-04 FIG 1.
